# SDR CA120117003

- Difficulty date: January 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 47,944 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3431 · Localizer/VOR System
- Part: Localizer
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN LOCALIZER OUT 1 DEGREE ON APPROACH LT OF CENTERLINE. TEST WERE CARRIED OUT AND FOUND THE NR 1 NAV RECEIVER TO BE AT FAULT.  REPLACED NR 1 NAV RECEIVER AND RETURNED ACFT TO SERVICE.
